# SDR VTZA97428

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/ROA - FLT 6200 - DURING TAKEOFF AT 2044 HOURS ON 7-24-97, ABORTED TAKEOFF DUE TO RT TORQUE DROPPED TO 90 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 07020, MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 07020 ON 7-28-97 BY ADJUSTING TTL BYPASS TO 660 DEGREES.  ENGINE BYPASS WAS BYPASSING AT 650 DEGREES. OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
